| Catalog Number |
133S-FV-16-T |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Seroma (2069)
| Date of Event |
05/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1 -- alternate phone numbers: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The events of infection and seroma are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "infected seroma".
Event or Problem Description
Healthcare professional reported ¿patient reaction¿.Later healthcare professional reported ¿infected seroma around the implant¿.Later healthcare professional reported ¿finegoldia magna¿.This record is for the left side.Device was explanted.